# SDR GTIA040212

- Difficulty date: February 24, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MIDPIT LONGERON 30 CORRODED AT FS 664 AROUND FASTENER HOLE.  REMOVED LONGERON SECTION L30 FROM STATION 585-665.  FABRICATED LONGERON.  LONGERON REPAIR PER SPIRIT EA 5310-0403.  INSTALLED LONGERON, INSTALLED SPLICE AT STATION 665.  (M)
